Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 52, NWS Morristown, TN
NWS Morristown, TN issued this severe thunderstorm warning at May 31, 2018, 5:17 PM EDT for Morgan County, Scott County, Tennessee. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2018, 5:17 PM EDT (21:17 UTC)
- Expired
- May 31, 2018, 6:00 PM EDT
- In force
- 43 min
- Issued by
- NWS Morristown, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Morgan County, TN, Scott County, TN
The radar
The Knoxville radar (KMRX), 114 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.3 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1202 J/kg
- Mixed-layer CIN
- -109 J/kg
- Mixed-layer LCL
- 822 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 224 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.2
The text
As transmitted.
599
WUUS54 KMRX 312117
SVRMRX
TNC129-151-312200-
/O.NEW.KMRX.SV.W.0052.180531T2117Z-180531T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Morristown TN
517 PM EDT THU MAY 31 2018
The National Weather Service in Morristown has issued a
* Severe Thunderstorm Warning for...
Central Morgan County in east Tennessee...
Southwestern Scott County in east Tennessee...
* Until 600 PM EDT.
* At 516 PM EDT, a severe thunderstorm was located 13 miles northwest
of Wartburg, moving east at 30 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Wartburg, Sunbright, High Point, Deerlodge, Elgin, Frozen Head
State Park, Robbins, Slick Rock and Petros.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is expected to produce widespread wind damage across
Morgan County. SEEK SHELTER NOW inside a sturdy structure and stay
away from windows!
&&
LAT...LON 3630 8482 3629 8481 3633 8477 3634 8474
3637 8442 3615 8444 3615 8445 3614 8444
3608 8445 3612 8486 3614 8487 3615 8489
TIME...MOT...LOC 2116Z 273DEG 24KT 3624 8478
HAIL...<.75IN
WIND...60MPH
$$
DGS2 follow-up statements
885
WWUS54 KMRX 312136
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
536 PM EDT THU MAY 31 2018
TNC129-151-312200-
/O.CON.KMRX.SV.W.0052.000000T0000Z-180531T2200Z/
Morgan TN-Scott TN-
536 PM EDT THU MAY 31 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR CENTRAL MORGAN AND SOUTHWESTERN SCOTT COUNTIES...
At 536 PM EDT, a severe thunderstorm was located 10 miles north of
Wartburg, moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sunbright, Elgin, Frozen Head State Park, Slick Rock, Robbins and
Petros.
LAT...LON 3615 8473 3634 8473 3635 8462 3637 8442
3615 8444 3615 8445 3614 8444 3611 8444
TIME...MOT...LOC 2136Z 270DEG 22KT 3624 8465
HAIL...<.75IN
WIND...60MPH
$$
DGS285
WWUS54 KMRX 312154
SVSMRX
Severe Weather Statement
National Weather Service Morristown TN
554 PM EDT THU MAY 31 2018
TNC129-151-312204-
/O.EXP.KMRX.SV.W.0052.000000T0000Z-180531T2200Z/
Morgan TN-Scott TN-
554 PM EDT THU MAY 31 2018
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MORGAN AND
SOUTHWESTERN SCOTT COUNTIES WILL EXPIRE AT 600 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with this thunderstorm.
LAT...LON 3615 8473 3634 8473 3635 8462 3637 8442
3615 8444 3615 8445 3614 8444 3611 8444
TIME...MOT...LOC 2154Z 273DEG 24KT 3623 8451
$$
DGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Morristown, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:15 PM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, May 31, 3:15 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Morristown TN 315 PM EDT Thu May 31 2018 .SHORT TERM...(Tonight and Friday)... Currently seeing some stronger storms on radar across southern portions of the forecast area. Expect these storms to produce wind gusts in the 40-50 mph with small hail, frequent lightning and heavy downpours. Models indicate that SBCAPE values of around 1500-2000 J/Kg in these areas and could see the storms pulse up to severe limits throughout the afternoon hours. Deep layer 0-6 km shear is weak and do not expect any well organized convection at this time. With the recent widespread heavy rainfall across the area and PW values near the 90th percentile, localized flash flooding will be an issue this afternoon for areas of poor drainage. These storms are developing along a very subtle upper level shortwave trough. The main upper level feature to watch this evening into the overnight is currently to the northwest. Current IR satellite imagery indicates a couple of areas of cooling cloud tops to the north in Kentucky. The first near Lexington and another further to the west approaching Louisville. Expect the first round of showers and storms will move into SW VA around 4-6 pm. Again, a strong to marginally severe storms cannot be ruled out with damaging winds and quarter sized hail being the main threats. Most of the models indicate a sharp decrease in coverage around sunset with the loos of daytime heating. Timing the MCS to the northwest will be the main challenge with the forecast into tonight and early Friday. The Hi-Res models are overall quicker with the decaying MCS racing across the area in the 04-08z timeframe. The GFS, ECMWF, and NAM are a good bit slower more in the 12-16z timeframe generally after daybreak. Regardless, expect the system will be weakening at this time with a small threat of severe weather across northwestern portions of the forecast area late tonight into early Friday morning. Again, with the recent widespread rainfall the main threat will actually be localized flooding from heavy rainfall, especially in areas of poor drainage. Not thinking things will be widespread enough for a Flash Flood Watch at this time but will continue to monitor the situation during the evening and overnight hours. For now, have the line coming into the area late tonight. Expect scattered to numerous showers throughout much of the morning into the early afternoon on Friday. Depending upon the timing of the system, may actually see a decrease in coverage tomorrow afternoon. .LONG TERM...(Friday night through Wednesday)... An upper level trough will be sliding east across the Eastern U.S. Friday night into Saturday. This feature will have plenty of instability available to it as it slowly exits Saturday afternoon into early evening. Therefore, kept a medium to high chance for convection going on Saturday while dropping pops significantly Saturday night with expected system departure. The next upper trough drives east into the Central Great Lakes and Midwest later Saturday night. Amplification will occur as the pressure trough moves through the Mid South and Southern Appalachian region. There will still be a fair amount of moisture and instability present for another convective episode with this feature on Sunday, so used a high chance probability for more showers and thunderstorms at this time step. The upper trough low will shift slowly east on Monday with a decent chance for enough dry air advection on northwesterly flow to keep most of the forecast area dry. This new weather regime may last into Thursday as the northwest flow weakens and fades into rising heights aloft due to the arrival of a massive Middle America ridge. Temperatures start out several degrees above normal in this pattern but drop back to near normal during the Monday through Thursday period. && .PRELIMINARY POINT TEMPS/POPS... Chattanooga Airport, TN 71 86 70 87 / 30 60 60 20 Knoxville McGhee Tyson Airport, TN 70 84 69 87 / 40 60 60 40 Oak Ridge, TN 70 84 69 87 / 40 60 40 30 Tri Cities Airport, TN 66 81 65 81 / 30 60 60 50 && .MRX WATCHES/WARNINGS/ADVISORIES... NC...None. TN...None. VA...None. &&
Hazardous weather outlook, May 31, 3:22 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Morristown TN 322 PM EDT Thu May 31 2018 NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002- 005-006-008-011930- Cherokee-Clay-Scott TN-Campbell-Claiborne-Hancock-Hawkins- Sullivan-Johnson-Morgan-Anderson-Union-Grainger-Hamblen- Northwest Cocke-Cocke Smoky Mountains-Northwest Greene- Southeast Greene-Washington TN-Unicoi-Northwest Carter- Southeast Carter-Roane-Loudon-Knox-Jefferson-NW Blount- Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains- Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe- Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee- Wise-Scott-Russell-Washington- 322 PM EDT Thu May 31 2018 /222 PM CDT Thu May 31 2018/ This Hazardous Weather Outlook is for portions of Southwest North Carolina...East Tennessee and Southwest Virginia. .DAY ONE...This Afternoon and Tonight Strong to marginally severe storms will be possible this afternoon across the Southern Appalachians. The main impacts with these storms will be damaging winds and hail up to quarter size. Heavy downpours on an already saturated ground will lead to areas of localized flash flooding, especially in areas of poor drainage. Another round of showers and storms will move in late tonight into early Friday morning. The threats with these storms will once again be damaging winds and hail up to quarter size. Best chances for severe weather this evening will be north of I-40 and west of I-75. Heavy rainfall will once again lead to the possibility of localized flash flooding, especially in areas of poor drainage. A flood warning remains in effect for areas in southwest North Carolina along the Hiawasse River and associated tributaries related to the higher than normal dam release from Lake Chatuge. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Showers and thunderstorms will move across the forecast area Friday afternoon into Friday night. Some strong to severe storms could occur, especially north of the Knoxville area, Friday evening. Damaging winds would be the main concern, with some hail possibly occurring as well. .SPOTTER INFORMATION STATEMENT... Spotter activation maybe needed this afternoon and evening.
In the hours before
Special weather statement, May 31, 1:14 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Morristown TN
114 PM EDT THU MAY 31 2018
TNZ082>084-099-311800-
Rhea TN-Bledsoe TN-Hamilton TN-Meigs TN-
114 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR RHEA...BLEDSOE...CENTRAL MEIGS
AND NORTHEASTERN HAMILTON COUNTIES UNTIL 200 PM EDT/100 PM CDT/...
At 113 PM EDT/1213 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Pikeville, moving southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Dayton, Pikeville, Decatur, Graysville, Evensville, Sale Creek, Fall
Creek Falls State Park, Brayton, Old Washington and Mount Crest.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3531 8510 3559 8538 3577 8523 3577 8522
3558 8469 3554 8471 3550 8475
TIME...MOT...LOC 1713Z 303DEG 13KT 3561 8523
05/MASpecial weather statement, May 31, 1:16 PM EDT, 4 hours 1 minute before
Special Weather Statement
National Weather Service Morristown TN
116 PM EDT THU MAY 31 2018
TNZ072-087-311745-
Blount Smoky Mountains TN-Southeast Monroe TN-
116 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL BLOUNT AND EAST
CENTRAL MONROE COUNTIES UNTIL 145 PM EDT...
At 116 PM EDT, Doppler radar was tracking a strong thunderstorm near
Smoky Mountains-Twentymile Creek, or 15 miles northwest of
Robbinsville, moving southeast at 15 mph.
Half inch hail and winds in excess of 40 mph will be possible with
this storm.
This storm will remain over mainly rural areas of south central
Blount and east central Monroe Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3546 8410 3559 8397 3560 8395 3553 8382
3552 8385 3552 8388 3547 8392 3546 8396
3541 8402 3539 8401 3537 8401
TIME...MOT...LOC 1716Z 314DEG 11KT 3550 8398
05/MASpecial weather statement, May 31, 1:53 PM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Morristown TN
153 PM EDT THU MAY 31 2018
TNZ081>086-099>101-311830-
Sequatchie TN-Rhea TN-Bledsoe TN-West Polk TN-Northwest Monroe TN-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
153 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN RHEA...NORTHERN
BRADLEY...EASTERN SEQUATCHIE...SOUTHWESTERN BLEDSOE...NORTHWESTERN
POLK...MEIGS...MCMINN...SOUTHWESTERN MONROE AND NORTHEASTERN HAMILTON
COUNTIES UNTIL 230 PM EDT/130 PM CDT/...
At 152 PM EDT/1252 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 6 miles southwest of
Sweetwater to 7 miles north of Charleston to 9 miles south of Dayton
to near Pikeville. Movement was southeast at 15 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Cleveland, Athens, Dayton, Sweetwater, Dunlap, Madisonville,
Pikeville, Decatur, Benton, Soddy-Daisy, Etowah, Lakesite,
Charleston, East Cleveland, Englewood, Graysville, Tellico Plains,
Niota, Calhoun and Flat Top Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3521 8539 3540 8542 3563 8536 3566 8532
3553 8504 3557 8478 3560 8448 3538 8420
3526 8435 3513 8453
TIME...MOT...LOC 1752Z 328DEG 14KT 3551 8451 3539 8476 3537 8507 3556
8525
05/MASpecial weather statement, May 31, 2:28 PM EDT, 2 hours 49 minutes before
Special Weather Statement
National Weather Service Morristown TN
228 PM EDT THU MAY 31 2018
NCZ060-061-TNZ081>087-098>102-311900-
Clay NC-Cherokee NC-Sequatchie TN-Northwest Monroe TN-Marion TN-
Rhea TN-Bledsoe TN-West Polk TN-East Polk TN-Southeast Monroe TN-
Bradley TN-Hamilton TN-Meigs TN-McMinn TN-
228 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...CLAY...SOUTHWESTERN
RHEA...BRADLEY...SOUTHEASTERN SEQUATCHIE...SOUTHWESTERN BLEDSOE...
POLK...SOUTHWESTERN MEIGS...MCMINN...EASTERN MARION...MONROE AND
HAMILTON COUNTIES UNTIL 300 PM EDT/200 PM CDT/...
At 228 PM EDT/128 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 14 miles southeast of
Madisonville to near Cleveland to 7 miles north of Soddy-Daisy.
Movement was southeast at 30 mph.
Dime size hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Cleveland, Athens, Dayton, Dunlap, Madisonville,
Andrews, Murphy, Benton, Ducktown, Hayesville, Soddy-Daisy, Signal
Mountain, Etowah, Walden, Lakesite, Charleston, Ridgeside, Harrison
and East Cleveland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 8556 3546 8541 3549 8485 3557 8421
3539 8401 3531 8404 3524 8401 3522 8396
3525 8385 3499 8356
TIME...MOT...LOC 1828Z 307DEG 28KT 3535 8421 3520 8479 3536 8514
05/MASpecial weather statement, May 31, 3:01 PM EDT, 2 hours 16 minutes before
Special Weather Statement
National Weather Service Morristown TN
301 PM EDT THU MAY 31 2018
NCZ060-061-TNZ086-087-099>102-311945-
Clay NC-Cherokee NC-West Polk TN-Northwest Monroe TN-East Polk TN-
Southeast Monroe TN-Bradley TN-Hamilton TN-
301 PM EDT THU MAY 31 2018
...SIGNIFICANT WEATHER ADVISORY FOR CHEROKEE...WESTERN CLAY...
SOUTHERN BRADLEY...POLK...SOUTHEASTERN MONROE AND SOUTHEASTERN
HAMILTON COUNTIES UNTIL 345 PM EDT...
At 301 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles west of Town Of Santeetlah to near
Ducktown to 8 miles southeast of Wildwood Lake to 6 miles northwest
of Cohutta. Movement was southeast at 25 mph.
Half inch hail and winds in excess of 40 mph will be possible with
these storms.
Locations impacted include...
Chattanooga, Andrews, Murphy, Ducktown, Wildwood Lake, South
Cleveland, Collegedale, Tellico Plains, William L. Davenport Refuge,
Waterville, Big Frog Mountain, Parksville, Red Clay State Park,
Copperhill, Flint Springs, Archville, Brasstown, Culberson, Ooltewah
and Apison.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3499 8509 3508 8517 3511 8485 3518 8450
3551 8413 3542 8401 3531 8404 3523 8400
3522 8396 3526 8380 3519 8372 3515 8373
3515 8369 3498 8394
TIME...MOT...LOC 1901Z 314DEG 20KT 3529 8409 3508 8441 3498 8479 3502
8504
05/MALocal storm report, May 31, 4:44 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MORRISTOWN TN
444 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND DMG HAYESVILLE 35.05N 83.82W
05/31/2018 CLAY NC 911 CALL CENTER
SEVERAL TREES DOWN ACROSS THE COUNTY.
&&
DGSThe office that day
Everything else NWS Morristown, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 12:26 PM EDT | Special Weather Statement | MRX | Bledsoe, Rhea | 49 min |
| May 31, 1:14 PM EDT | Special Weather Statement | MRX | Bledsoe, Meigs, Rhea | 46 min |
| May 31, 1:33 PM EDT | Areal Flood Advisory | MRX | Bledsoe, Meigs, Rhea | 3 hr |
| May 31, 1:53 PM EDT | Special Weather Statement | MRX | Bledsoe, McMinn, Meigs, Sequatchie | 37 min |
| May 31, 1:59 PM EDT | Areal Flood Advisory | MRX | Marion | 3 hr |
| May 31, 2:28 PM EDT | Special Weather Statement | MRX | Bradley, Hamilton, McMinn, Monroe, Polk, Sequatchie | 32 min |
| May 31, 2:47 PM EDT | Areal Flood Advisory | MRX | Bradley, McMinn, Monroe, Polk | 3 hr |
| May 31, 2:55 PM EDT | Areal Flood Warning | MRX | Bledsoe, Meigs, Rhea | 3 hr |
| May 31, 3:01 PM EDT | Special Weather Statement | MRX | Polk | 44 min |
| May 31, 3:16 PM EDT | Areal Flood Warning | MRX | Bradley, Hamilton, Polk | 89 min |
| May 31, 5:28 PM EDT | Special Weather Statement | MRX | Hancock, Hawkins, Sullivan | 62 min |
| May 31, 5:52 PM EDT | Severe Thunderstorm Warning | MRX | Campbell, Scott | 53 min |
| May 31, 6:16 PM EDT | Special Weather Statement | MRX | Carter, Greene, Johnson, Sullivan, Unicoi, Washington | 59 min |
| May 31, 6:24 PM EDT | Areal Flood Advisory | MRX | Campbell, Scott | 2 hr |
| May 31, 6:29 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Hancock, Hawkins | 46 min |
| May 31, 6:32 PM EDT | Severe Thunderstorm Warning | MRX | Anderson, Campbell, Union | 58 min |
| May 31, 6:36 PM EDT | Severe Thunderstorm Warning | MRX | Greene, Unicoi, Washington | 54 min |
| May 31, 6:47 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson | 43 min |
| May 31, 6:59 PM EDT | Flash Flood Warning | MRX | Scott | 4 hr |
| May 31, 7:03 PM EDT | Severe Thunderstorm Warning | MRX | Grainger, Hamblen, Jefferson, Knox | 31 min |
| May 31, 7:21 PM EDT | Special Weather Statement | MRX | Sevier | 39 min |
| May 31, 7:27 PM EDT | Severe Thunderstorm Warning | MRX | Cocke, Greene, Hamblen, Jefferson | 48 min |
| May 31, 7:49 PM EDT | Areal Flood Advisory | MRX | Cocke, Greene | 116 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.